# SDR DBCA2012081600003

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N303LJ
- Make and model: Lear 45LEAR
- Aircraft serial: 45303
- Aircraft time: 1,009 hours, 685 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Switch
- Part number: A31295
- Condition: Failed
- Location: Landing Gear
- Part time: 1,009 hours, 685 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO MKE CREW SELECTED LANDING GEAR DOWN.  LEFT & RIGHT MAIN EXTENDED SLOWLY AND LOCKED.  NOSE GEAR REMAINED IN WELL.  PER CHECKLIST CREW PERFORMED EMERGENCY EXTENSION AND ALL THREE GEAR EXTENDED AND LOCKED.  LANDING WAS UNEVENTFUL.  TROUBLESHOOTING DETERMINED THE LANDING GEAR CONTROL SWITCH HAD FAILED.  REPLACED LANDING GEAR CONTROL SWITCH WITH NEW.  OPS CHECK GOOD.
